# SDR UPS96220939

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Fs 1352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1352 FIN STA 22.5 LT RIB IS CRACKED.  CUTOUT DAMAGED AREA PER SRM 51-40-3, FAB'D AND INSTALLED ANGLE DOUBLER PER SRM 51-40-3 AND 51-30-2.
